# SDR C8GA20040022

- Difficulty date: October 1, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 64,769 hours, 34,145 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Ac Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 705 CLEARED FOR TAKEOFF, A LOUD BANG WAS HEARD AT 1.4 EPR CHECK. TAXI CLEAR OF RUNWAY AND PERFORMED A SECOND CHECK ON THE DE-ICE PAD WITH SAME RESULTS. AIRCRAFT RETURNED TO RAMP AND UPON INSPECTION FOUND THE PRESSURE RELIEF VALVE ON PACK DISTRIBUTION DUCT LOOSE. ADJUSTED THE SAME, RAN ENGINES WITH NO TROUBLE FOUND AND PACKS OPERATED NORMAL IAW MM 21-21-0 AND 72-00. AIRCRAFT RETURNED TO SERVICE.
